# SDR ASAA9940010

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO FLT 681 - THE L1 DOOR WAS VERY DIFFICULT TO OPEN.  LUBRICATED THE L1 DOOR CAM PLATES AND THE DOOR OPERATED NORMALLY.  (M)
